# SDR CALA2025090808593

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 34,963 hours, 12,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT DOES NOT TURN OFF 34C AREA LIGHTS WILL NOT TURN OFF ROW 34.  PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS USING FLIGHT DECK AND AFT ATTENDANT SWITCHES. BOTH TIMES ALL LIGHTS CAME ON AND TURNED OFF CORRECTLY REF AMM 33-51-00-710-801
